# SDR RAIA0001025

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Failed
- Location: Tail
- Part time: 1,032 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

6255-BOS- CREW REPORTED SMOKE IN THE CABIN DURING TAXI.  MAINTENANCE INSPECTED, DETERMINED APU AS CAUSE AND DEFERRED APU PER MEL.  MAINTENANCE REPLACED AUXILIARY POWER UNIT.
